# SDR ASAA2018073125589

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,975 hours, 12,901 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT CONTROL CAUTION LIGHT, SPEED TRIM FAIL ON RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. FLT FAULT REVIEW LOGGED FAULTS 22-11182 AND 22-11208 STAB TRIM CUTOUT FAULT. PERFORMED FIM 22-13 TASKS 813 AND 818 NO FAULTS. PERFORMED LAND VERIFY TEST REF AMM 22-11-00/201 BITE GROUP 49. ALL TESTS PASSED. ALSO PERFORMED PSEU BITE CK REF AMM 32-09-10-740/801 NO FAULTS.
